PLAYING MULLER GAMES IN A HURRY



Fearnley, John and Zimmermann, Martin ORCID: 0000-0002-8038-2453
(2012) PLAYING MULLER GAMES IN A HURRY. INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 23 (3). 649 - 668.

[img] Text
ws-ijfcs.pdf - Accepted Version

Download (434kB) | Preview
Item Type: Article
Uncontrolled Keywords: Muller games, Zielonka's algorithm, winning strategies
Depositing User: Symplectic Admin
Date Deposited: 15 Jul 2019 13:09
Last Modified: 03 Mar 2022 15:10
DOI: 10.1142/S0129054112400321
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3050015